Normal Gentzen deductions in the classical case

A. Palmigiano

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings of the ESSLLI 99 Student Session
    Place of PublicationUtrecht
    Pages111-121
    Publication statusPublished - 4 Feb 1999

    Keywords

    • METIS-119717

    Cite this

    Palmigiano, A. (1999). Normal Gentzen deductions in the classical case. In Proceedings of the ESSLLI 99 Student Session (pp. 111-121). Utrecht.